Size-dependent Bruggeman approach for dielectric-magnetic composite materials

Akhlesh Lakhtakia, Tom G. MacKay

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

Expressions arising from the Bruggeman approach for the homogenization of dielectric-magnetic composite materials, without ignoring the sizes of the spherical particles, are presented. These expressions exhibit the proper limit behavior. The incorporation of size dependence is directly responsible for the emergence of dielectric-magnetic coupling in the estimated relative permittivity and permeability of the homogenized composite material.

Original languageEnglish (US)
Pages (from-to)348-351
Number of pages4
JournalAEU - International Journal of Electronics and Communications
Volume59
Issue number6
DOIs
StatePublished - Sep 15 2005

All Science Journal Classification (ASJC) codes

  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Size-dependent Bruggeman approach for dielectric-magnetic composite materials'. Together they form a unique fingerprint.

  • Cite this